Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 42, NWS Birmingham, AL

October 26, 2010Clay County, Cleburne County, Talladega County, Alabama

NWS Birmingham, AL issued this tornado warning at Oct 26, 2010, 4:08 PM CDT for Clay County, Cleburne County, Talladega County, Alabama. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 4:08 PM CDT (21:08 UTC)
Expired
Oct 26, 2010, 5:00 PM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Cleburne County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 4:15 PM CDTHAIL 1Ironaton, AL
Oct 26, 4:20 PM CDTTSTM WND DMG3 Ne Alpine, ALSEVERAL TREE LIMBS WERE SNAPPED OFF AND A FEW SHEDS WERE DAMAGED ON BARCLAY ROAD. A TORNADO WAS REPORTED BUT NOT CONFIRMED.
Oct 26, 4:30 PM CDTHAIL 1Waldo, ALQUARTER SIZE HAIL WAS REPORTED IN WALDO
Oct 26, 4:40 PM CDTHAIL 1Ironaton, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 2:59 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 695 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
695 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WFUS54 KBMX 262108
TORBMX
ALC027-029-121-262200-
/O.NEW.KBMX.TO.W.0042.101026T2108Z-101026T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  EXTREME SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 500 PM CDT

* AT 408 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR CHILDERSBURG...AND MOVING NORTHEAST AT 45 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  ALPINE AND WINTERBORO AROUND 415 PM CDT.
  TALLADEGA AROUND 425 PM CDT.
  WALDO AROUND 430 PM CDT.
  GRANT TOWN AROUND 440 PM CDT.
  MOUNT CHEAHA AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE US FORESTRY
SERVICE METEOROLOGICAL STATION...IRONATON...JENIFER AND OAK HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3346 8567 3317 8633 3328 8641 3330 8636
      3338 8636 3360 8600 3359 8599 3358 8579
      3356 8580 3355 8576
TIME...MOT...LOC 2108Z 236DEG 39KT 3330 8628

$$

27
4 follow-up statements
375 
WWUS54 KBMX 262118
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT TUE OCT 26 2010

ALC027-029-121-262200-
/O.CON.KBMX.TO.W.0042.000000T0000Z-101026T2200Z/
CLAY AL-TALLADEGA AL-CLEBURNE AL-
418 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
CLEBURNE...CENTRAL TALLADEGA AND NORTHEASTERN CLAY COUNTIES UNTIL 500
PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR WINTERBORO...OR 9 MILES NORTHEAST OF
CHILDERSBURG...MOVING NORTHEAST AT 45 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  TALLADEGA AROUND 425 PM CDT.
  WALDO AROUND 430 PM CDT.
  8 MILES SOUTHEAST OF TALLADEGA MUNICIPAL AIRPORT AROUND 435 PM CDT.
  GRANT TOWN AROUND 440 PM CDT.
  MOUNT CHEAHA AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE US FORESTRY
SERVICE METEOROLOGICAL STATION...GUNTHERTOWN...IRONATON AND JENIFER.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3322 8620 3340 8633 3360 8600 3359 8599
      3358 8579 3356 8580 3355 8576 3346 8567
TIME...MOT...LOC 2118Z 236DEG 39KT 3336 8617

$$

27
057 
WWUS54 KBMX 262128
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT TUE OCT 26 2010

ALC027-029-121-262200-
/O.CON.KBMX.TO.W.0042.000000T0000Z-101026T2200Z/
CLAY AL-TALLADEGA AL-CLEBURNE AL-
428 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
CLEBURNE...CENTRAL TALLADEGA AND NORTHEASTERN CLAY COUNTIES UNTIL 500
PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR TALLADEGA...MOVING NORTHEAST AT 45 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  GRANT TOWN AROUND 440 PM CDT.
  MOUNT CHEAHA AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE IRONATON AND
JENIFER.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8567 3325 8614 3340 8624 3360 8600
      3359 8599 3358 8579 3356 8580 3355 8576
TIME...MOT...LOC 2128Z 236DEG 39KT 3342 8606

$$

27
694 
WWUS54 KBMX 262133
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT TUE OCT 26 2010

ALC027-029-121-262200-
/O.CON.KBMX.TO.W.0042.000000T0000Z-101026T2200Z/
CLAY AL-TALLADEGA AL-CLEBURNE AL-
433 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
CLEBURNE...EAST CENTRAL TALLADEGA AND NORTHEASTERN CLAY COUNTIES
UNTIL 500 PM CDT...

AT 432 PM CDT...EMERGENCY MANAGEMENT REPORTED A POTENTIAL TORNADO 
SOUTHWEST OF THE CITY OF TALLADEGA...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  GRANT TOWN AROUND 440 PM CDT.
  MOUNT CHEAHA AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE JENIFER.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3355 8576 3346 8567 3327 8611 3342 8621
      3360 8600 3359 8599 3358 8579 3356 8580
TIME...MOT...LOC 2132Z 236DEG 39KT 3344 8602

$$

27
989 
WWUS54 KBMX 262144
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT TUE OCT 26 2010

ALC027-029-121-262200-
/O.CON.KBMX.TO.W.0042.000000T0000Z-101026T2200Z/
CLAY AL-TALLADEGA AL-CLEBURNE AL-
444 PM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
CLEBURNE...EAST CENTRAL TALLADEGA AND NORTH CENTRAL CLAY COUNTIES
UNTIL 500 PM CDT...

AT 444 PM CDT...EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAIL AND 
A POSSIBLE TORNADO ON THE GROUND.  THIS TORNADO WAS LOCATED NEAR 
GRANT TOWN...OR 10 MILES SOUTHWEST OF OXFORD...MOVING NORTHEAST AT 
45 MPH.

THE TORNADO WILL BE NEAR...
  MOUNT CHEAHA AROUND 450 PM CDT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3346 8567 3333 8597 3349 8611 3360 8600
      3359 8599 3358 8579 3356 8580 3355 8576
TIME...MOT...LOC 2144Z 236DEG 39KT 3351 8589

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 3:17 PM CDT, 51 minutes earlier.

Area forecast discussion, Oct 26, 3:17 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT TUE OCT 26 2010

.DISCUSSION...

TAKING A LOOK AT THE OVERALL SCHEME OF THE STORM SYSTEM. UPPER LOW
CONTINUES TO STRENGTHEN ACROSS THE NORTHERN PLAINS. THIS IN TURN
IN HELPING THE ENVIRONMENT INCREASE INSTABILITY ACROSS THE NORTH.
AS OF 230 PM...HERE ARE SOME MORE SPECIFIC NUMBERS IN THIS
AREA...GENERALLY NORTH OF THE I-20 CORRIDOR. THE STORM RELATIVE
HELICITY FROM 0-1KM IS BETWEEN 250 AND 300. THE STORM RELATIVE
HELICITY FOR THE 0-3KM IS BETWEEN 300 AND 350. BULK SHEAR NUMBERS
FOR THE 0-1KM ARE BETWEEN 30-35. LAPSE RATES ARE ALSO AROUND 7 TO
7.5 BETWEEN THE 0-3KM RANGE. STORMS ARE ROTATING AND WILL CONTINUE
THROUGH THE EARLY EVENING. LOOK FOR THE OVERALL DYNAMICS TO BEGIN
TO WEAKEN AS THE NIGHT PROGRESSES...ALTHOUGH SEVERE THUNDERSTORMS
WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT. A NEW TORNADO
WATCH HAS BEEN ISSUED AS WELL. FOR SPECIFICS ON THE THREAT OF THE
MOMENT CONTINUE TO CHECK OUT THE HOMEPAGE AS WELL AS THE HWO.

THE SYSTEM WILL CLEAR OUT BY WEDNESDAY NIGHT AS THE MAIN COLD
FRONT CLEARS THE AREA. THE COLD EST AIR WILL COME IN DURING THE
DAY THURSDAY WITH COLD MORNINGS IN STORE FOR FRIDAY THROUGH SUNDAY
MORNINGS. AT THIS POINT IT APPEARS THAT THE COLDEST MORNING WILL
BE SATURDAY MORNING. MAY EVEN SEE A FAIRLY WIDESPREAD FREEZE/FROST
AREAWIDE.

&&

.AVIATION...18Z TAF DISCUSSION.

THE MORNING STRATUS HAS LIFTED INTO A VFR SUPPORTIVE STRATO-CUMULUS
DECK ACROSS CENTRAL ALABAMA...AND I THINK THE PREDOMINANT CLOUD
CONDITION WILL REMAIN LIKE THIS THROUGH THE AFTERNOON.  TIMING OF
SHOWERS AND STORMS INTO INDIVIDUAL TAF SITES IS A BIT MORE
PROBLEMATIC THAN TYPICAL FOR THIS TYPE OF SYSTEM...DUE TO
UNCERTAINTIES INVOLVED WITH THE SPEED OF THE ONGOING ADVANCING
CONVECTION. I AM MORE CERTAIN THAT TCL...BHM...AND EET WILL SEE SOME
SIGNIFICANT STORMINESS BEFORE 27/0000Z...BUT LESS CERTAIN ABOUT
ANB.  WOULD NOT BE SURPRISED IF IT TOOK 18-24 HOURS BEFORE THE RAIN
ACTUALLY GETS TO MGM AND TOI.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  79  49  74  38 /  80  50  20  10   0
ANNISTON    66  82  52  72  38 /  70  50  30  10   0
BIRMINGHAM  63  80  49  74  39 /  80  50  20  10   0
TUSCALOOSA  64  82  51  73  38 /  70  40  20  10   0
CALERA      65  83  53  73  40 /  70  50  30  10   0
AUBURN      71  84  63  75  43 /  30  50  40  20   0
MONTGOMERY  71  86  62  78  42 /  30  50  40  10   0
TROY        72  86  65  78  39 /  30  40  40  20   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CDT FOR ENTIRE AREA.

&&

16/61
Hazardous weather outlook, Oct 26, 1:55 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 PM CDT TUE OCT 26 2010

ALZ011>015-017>050-271830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
155 PM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS
AND ISOLATED TORNADOES...ARE POSSIBLE ACROSS CENTRAL ALABAMA
THROUGH TONIGHT.  SEVERE STORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON AND LAST AS LATE AS MIDNIGHT.  THE GREATEST RISK FOR
SEVERE STORMS AND TORNADOES APPEARS TO BE ALONG AND NORTH OF A
CARROLLTON...TUSCALOOSA...COLUMBIANA...TALLADEGA...AND HEFLIN. A
STRONG TORNADO MAY BE POSSIBLE.

A FEW SEVERE STORMS...WITH WIND AND HAIL THREATS...WILL BE POSSIBLE
FARTHER SOUTH THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS...BUT
SHEAR VALUES WILL LIMIT POTENTIAL TORNADO FORMATION FOR NOW.

WINDS WILL BE QUITE STRONG THROUGH THIS AFTERNOON...EVEN OUTSIDE OF
THUNDERSTORM AREAS. SUSTAINED WINDS ARE EXPECTED TO BE FROM 15 TO 25
MPH...WITH GUSTS 40 TO 45 MPH...ESPECIALLY ON THE HIGHER RIDGES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW STRONG STORMS ARE POSSIBLE ON WEDNESDAY AS A COLD FRONT SLOWLY
MOVES SOUTHWARD ACROSS CENTRAL ALABAMA. WIND GUSTS WILL BE THE
PRIMARY THREAT.

TEMPERATURES WILL BE COLD ON FRIDAY MORNING THROUGH SUNDAY
MORNING...BEHIND THE COLD FRONT. WITH CALM WINDS AND CLEAR
SKIES...THE POTENTIAL FOR FROST WILL BE POSSIBLE ACROSS THE NORTH ON
FRIDAY AND SUNDAY MORNING...WITH ALL OF CENTRAL ALABAMA SEEING A
FROST ON SATURDAY MORNING. A FEW LOCATIONS ACROSS THE NORTH...MAY
EVEN SEE A BRIEF FREEZE ON SATURDAY MORNING. THERE STILL COULD BE
SOME CHANGES SO STAY TUNED OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
DUE TO A SEVERE THUNDERSTORM AND TORNADO THREAT THIS THROUGH THIS
EVENING.

16

In the hours before

Local storm report, Oct 26, 1:21 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
121 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK  34.26N 87.73W
10/26/2010                   MARION             AL   FIRE DEPT/RESCUE

            VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
            DOWN

&&

MBAER
Local storm report, Oct 26, 3:04 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FUNNEL CLOUD     ODENVILLE               33.69N 86.40W
10/26/2010                   ST. CLAIR          AL   PUBLIC

            A COUPLE OF REPORTS OF A FUNNEL CLOUD NEAR ODENVILLE.

&&

GOLDEN
Local storm report, Oct 26, 3:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     JASPER                  33.85N 87.27W
10/26/2010  E0 MPH           WALKER             AL   EMERGENCY MNGR

            CR5 HOSE HILL RD WIND GUST 45 MPH WITH VERY HEAVY RAIN.
            RPT VIA HAM RADIO OPERATOR.

&&

MBAER
Local storm report, Oct 26, 3:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     WNW WESTOVER            33.35N 86.54W
10/26/2010                   SHELBY             AL   PUBLIC

            TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.

&&

GOLDEN
Local storm report, Oct 26, 3:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     CALERA                  33.10N 86.75W
10/26/2010                   SHELBY             AL   AMATEUR RADIO

            TREES DOWN 13199 SR25

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 8:01 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more22 hr
Oct 26, 12:20 PM CDTSevere Thunderstorm WarningBMXMarion, Winston25 min
Oct 26, 12:30 PM CDTTornado WarningBMXMarion15 min
Oct 26, 2:24 PM CDTSevere Thunderstorm WarningBMXMarion23 min
Oct 26, 2:28 PM CDTTornado WarningBMXWalker, Winston32 min
Oct 26, 2:39 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Walker51 min
Oct 26, 2:46 PM CDTTornado WarningBMXFayette, Walker29 min
Oct 26, 2:48 PM CDTTornado WarningBMXCalhoun, Etowah, St. Clair42 min
Oct 26, 3:11 PM CDTSevere Thunderstorm WarningBMXShelby49 min
Oct 26, 3:14 PM CDTTornado WarningBMXWalker, Winston38 min
Oct 26, 3:19 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah, St. Clair41 min
Oct 26, 3:22 PM CDTTornado WarningBMXBlount38 min
Oct 26, 3:39 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa51 min
Oct 26, 4:00 PM CDTTornado WarningBMXTuscaloosa26 min
Oct 26, 5:05 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, Talladega40 min
Oct 26, 5:15 PM CDTTornado WarningBMXBlount30 min
Oct 26, 5:20 PM CDTTornado WarningBMXWinston11 min
Oct 26, 5:37 PM CDTTornado WarningBMXBlount20 min
Oct 26, 5:54 PM CDTTornado WarningBMXWalker, Winston13 min
Oct 26, 6:01 PM CDTTornado WarningBMXPickens, Tuscaloosa44 min
Oct 26, 6:36 PM CDTTornado WarningBMXTuscaloosa39 min
Oct 26, 6:49 PM CDTTornado WarningBMXBlount, Jefferson41 min
Oct 26, 6:50 PM CDTTornado WarningBMXFayette, Walker26 min
Oct 26, 6:55 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah50 min
Oct 26, 6:57 PM CDTTornado WarningBMXCherokee17 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.